MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. VACORA; BIOPSY INSTRUMENT
Model Number VB14116
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history record could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a biopsy procedure, the connecting tube allegedly detached from the device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one vacora biopsy probe has returned for evaluation.On the visual evaluation of the device, the probe appeared bloody and the syringe assembly was detached from the tubing.No specific anomalies noted.No damage was noted on the tubing and syringe assembly.On the functional evaluation of the probe, the were able to attach and calibrated with the in-house driver without any issue.Then probe was calibrated an additional two times, both times were successful.Therefore, the investigation remains inconclusive, as although the tubing were detached from the probe in the returned device, during the functional evaluation the probe was able to attached and calibrated with the in-house driver without any issue.A definitive root cause for the detachment of device could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VACORA
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11452399
Report Number2020394-2021-00497
Device Sequence Number19845861
Product Code KNW
UDI-Device Identifier00801741000324
UDI-Public(01)00801741000324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082681
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVB14116
Device Catalogue NumberVB14116
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2021
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;